# SDR SWAA2022021656130

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,757 hours, 29,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 194BL LOWER CENTER SCREW HOLE ELONGATED / REMOVED DAMAGE PER SRM 51-70-05. REPAIRED FASTENER HOLE PER SRM 51-70-05. SEALED AND APPLIED PROTECTIVE COATING IAW SRM 51-70-08-0G-0. DRILLED AND COUNTERSUNK HOLE PER SRM 51-70-05-2R-8.
